# SDR SWAA2024061891308

- Difficulty date: May 29, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT LAV D DOOR POST CORRORED AT THE BOTTOM.<[01] REMOVED AND REPLACED DOOR POST AT MAIN CABIN AFT LAV D IN REF B737 CMM 25-4042;[02] CORRECT STEP 2:REMOVED AND REPLACED DOOR POST AT MAIN CABIN AFT LAV D IN REF B737 CMM 25-40-42;[03] FINAL INSPECTION; VERIFIED STEP #2.  AUDIT C/W REF. MPM 52.02.02.
